# SDR CALA2023060701771

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A5504
- Condition: Corroded
- Location: Sta 947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, POSSIBLE CORROSION ON FLOOR BEAM STA 947.5 RBL 51 (REF: AAR NR 99968640) REPAIRED FLOOR BEAM STA 947.5 RBL51 IAW B737 SRM 51-10-02, 53-70 -51-1A-1, 51-40-02, SOPM 20-20-02, BOEING SOPM 20-10-03, SRM 51- 20-01, 51-21-72-370-804 & B737 SRM 53-70-51-2R-5 (WORK ACCOMPLIS HED BY V918274 & AAR QC A-11 V931821)
